DIABETIC SIDE EFFECTS ( SPL CASE)

I ma a diabetic since more than 35 years, I am 71 years. I have a peculiar problem,my left brain,face, hand, tongue shoulder and palm are affected with sensation like as if sand is rubbed on them.I consulted the Doctor,he first thought it is connected with nervous system .He treated accordingly ,after 25 days,there was any improvement.He later declared that symptom is peripheral ,not connected with nervous,He says that this is due to long diabetics.I am controling my diabetics with in limits.If any body can suggest,please inform me.

7 Replies

oldestnewest
  • Very useful Information. Thanks for your guidance.

  • Did you go for CT Scan of brain ? If not get it done immediately.

  • Let the neurophysician decide which type of imaging he requires,if at all it is required.

  • This is one of the long-term effects of HIGH CARB LOW FAT DIET -- the so called healthy diet.

    DNP damage cannot be reversed. It can only be managed through diet. DRUGS will FAIL at some time. If not hypothyroid patient, start taking 600mg Alpha Lipoic Acid and reduce to 300mg once your troubles seem reduced.

    Alpha Lipoic Acid is also said yo lower blood glucose. So watch your numbers and reduce diabetes drugs if this is so.

  • Apart from what others have advised, consult an ENT and a dentist too. Make sure both your nose are clear and Ears are OK. I had somewhat similar problem- right face feeling pressure. Came down to 'right nose getting blocked', a tooth on the right upper side needing either extraction or Root Canal Treatment. Check HbA1C. All Doctors will ask you whether diabetes is under control. Must not be more than 7.2

    Check if you are constipated and get rid of that consciously.

    Then go for expensive tests.

  • Further to my recent reply, do some exercises of neck gently.

  • Never eat outside (Hotel,Fast etc) food. Eat lots of Vegetables.Drink 3 litres of Water.

    1/2 your problems are solved.

    Walk for about 20 to 30 minutes/Day. Meditate for 15 minutes/Day.

    3/4 of your problems are solved.

    Balance is medication,if you need any!!!

You may also like...